# SDR SWAA2020041433139

- Difficulty date: March 21, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 947 WL 155 RBL 21 BAFFLE HAS A CRACK UNDER THE FLANGE. / REPLACED AFT CARGO BAY BS927 TO BS947 WL155 RBL21 BAFFLE IAW SRM 51-40-02-0G-0 AND DWG# 147A7500 WAS REPLACED DUE TO EVALUATED DAMAGE AND FOUND OUT OF LIMITS IAW SRM 53-00-04-1A-1 PAR.4.B 1A FIG 102. 59861U; 23MAR20.
